# SDR NW6A0070902

- Difficulty date: September 19, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 3,881 hours, 2,680 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR EMERGENCY LIGHT INOP OVERWING EMERGENCY EXIT. REPLACE BULB, OPS OK.
